# SDR SIMA20190109010

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 7,312 hours, 5,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE FWD OF FRAME 83, AFT OF AFT WIFI ANTENNA. C/A-ACCOMPLISHED PERMANENT REPAIR TO DENT WITH GOUGE FWD OF FRAME 83, AFT OF AFT WIFI ANTENNA IAW ERS-EJ-53MR-3594.
